# SDR ASAA2023011071464

- Difficulty date: January 7, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 35,233 hours, 11,195 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 233C
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 30,253 hours, 8,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON WITH MASTER CAUTION. GROUNDED - YES. R/H PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143) FAULT. REMOVED & REPLACED TCV REF B737-900 AMM 21-61-21. ORIG SUB DATE: 1/10/2023
